Frequency-truncated system norms


Meinsma, Gjerrit and Shekhawat, Hanumant Singh (2011) Frequency-truncated system norms. Automatica, 47 (8). pp. 1842-1845. ISSN 0005-1098

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Some applications require norm computation of frequency-truncated systems. A typical frequency- truncated system is one whose frequency response is rational in certain frequency bands and is zero in others. This note explains how to compute the $L^2$ norm of such systems.
Item Type:Article
Copyright:© 2011 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page